Home LATEST GHANA ENTERTAINMENT NEWS “I’m Experiencing Headache And Pains In The Arms After Taking The Vaccine...

“I’m Experiencing Headache And Pains In The Arms After Taking The Vaccine But Am Not Worried” – Naa Ashorkor

Naa Ashorkor

Ghanaian broadcaster, Naa Ashorkor, has given out an update of the COVID-19 Vaccine she took recently.

Naa recently took to her Instagram page to share what she thinks is the side effect of the Vaccine. She revealed that she is experiencing some headache and pain in the arm she was injected through, and some fatigue.

READ ALSO  Naa Ashorkor Tests Positive For Coronavirus

According to her, she is not worried nor freaking out for experiencing such an issue. She then advised the public to also go and take the Vaccine.

See screenshot below;

Screenshot 2021 03 03 202749 Screenshot 2021 03 03 20274o9

Click here to follow our page on Facebook

1 COMMENT

Leave a Reply